# SDR ABXA010778

- Difficulty date: February 27, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 52,198 hours, 41,897 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: 99193983
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT FOR SLAT MECHANISM MOUNT HAD A CRACK AT LOWER INBOARD MOUNT BOLT. REPLACED VERTICAL SUPORT IAW DC-9 SRM 51-30-5.
